# SDR USAAD96064

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Vane
- Part number: 80098717
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT/FAY - FLT 1527 - STALL INDICATION FAILURE WARNING ILLUMINATED ON DEPARTURE.  FLIGHT RETURNED TO CLT.  ON APPROACH, LIGHT EXTINGUISHED.  REPLACED LEFT AND RIGHT AOA VANES. (X)
